Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 8, Number R2, 1974
Page(s) 47 - 59
DOI https://doi.org/10.1051/m2an/197408R200471
Published online 01 February 2017
  1. J. DOUGLAS Jr., T. DUPONT and L. WAHLBIN, Optimal $L_\infty $ error estimates for Galerkin approximations to solutions of two point boundary value problems, to appear in Math. Comp., Oct. 1974. [Zbl: 0306.65053]
  2. J. DOUGLAS Jr., T. DUPONT and M. F. WHEELER, A quasi-projection approximation method applied to Galerkin procedures for parabolic and hyperbolic equations, to appear
  3. T. DUPONT, Some $L^2$ error estimates for parabolic Galerkin methods, Mathematical Foundations of the Finite Element Method with Applications to Partial Differential Equations, A. K. Azis (ed.), Academic Press, New York, 1972. [MR: 403255] [Zbl: 0279.65086]
  4. J.-L. LIONS and E. MAGENES, Problèmes aux limites non homogènes et applications, Vol. 1, Dunod, Paris, 1968. [MR: 247243] [Zbl: 0165.10801]
  5. J. A. WHEELER, Simulation of heat transfer from a warm pipeline buried in permafrost, presented to the 74th National Meeting of the American Institute of Chemical Engineers, New Orleans, March 1973.
  6. M. F. WHEELER, An optimal $L_\infty $ error estimate for Galerkin approximations to solutions of two point boundary problems, SIAM, J. Numer. Anal., 10 (1973), 914-917. [MR: 343659] [Zbl: 0266.65061]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you